| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Returned strips evaluated with no defect found.Meter not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (bathroom and kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test result from meter memory of 132 mg/dl.The customer's expected fasting blood glucose test result range is 70 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom and kitchen.The test strip lot manufacturer's expiration date is 09/15/2018 and open vial date is 10/01/2017.The meter memory was reviewed for previous test result history: result 1 :93 mg/dl date:(b)(6) 2017 time: 9:10am non- fasting.Result 2 :132 mg/dl date:(b)(6)2017 time:7:07am fasting.Result 3 :144 mg/dl date:(b)(6)2017time: 7:48pm non- fasting.Result 4 :83 mg/dl date:(b)(6)2017 time:5:46pm non- fasting.Result 5 :107 mg/dl date:(b)(6)2017: time: 2:00pm non- fasting.